Acute liver failure

Acute liver failure as a manifestation of acute toxic hepatitis develops in acute poisoning dichloroethane, carbon tetrachloride, some vegetable poisons (male fern, mushrooms) and medicines (quinacrine).
By toxic hepatitis, you must apply lipotropic substances - 15 ml of 20% solution of choline-chloride with 600 ml of 5 % glucose intravenous infusion (up to 30 drops per 1 min), vitamins - pyridoxine (B6), cyanocobalamin (B12) and hormone therapy. The great value has a reception glutamic acid (4 g or more per day orally), the introduction of a 5% solution of unithiol 5 ml intramuscularly 4-6 times a day.
After the necessary palindromes therapy and possible measures for the elimination of toxic substances from the body (stomach wash) the patient should be hospitalized in a hospital, and in case of serious condition in the intensive care and specialized Toxicological Department.
In the case of patient's circulatory failure (shock collapse), and also in case of poisoning by pahikarpin , and organophosphorus compounds hospitalization carried out only on a stretcher.
First aid at acute poisonings are given in table.
In Moscow at the Republican center for the treatment of poisoning operates around the clock information Department, responding to the medical staff of all healthcare institutions of the Soviet Union about the diagnosis, clinical picture and treatment of acute poisonings of chemical and pharmaceutical products. Communication is by telephone.